# SDR FDEA202302210328

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 73,366 hours, 27,993 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  795     20-31  6768     21FEB23  MEM  FACT  U  FO S SEATBELT BECAME DETACHED FROM SEAT WHEN FO  TRIED TO BUCKLE BELT PRIOR TO PUSH BACK   TIGHTEN BOLT UP.
